On the cohomology of soluble groups of finite rank. Robinson, D. J. Journal of Pure and Applied Algebra, 6(2):155–164, 1975.
On the cohomology of soluble groups of finite rank [link]Paper  bibtex   
@article{robinson_cohomology_1975,
	title = {On the cohomology of soluble groups of finite rank},
	volume = {6},
	url = {http://www.sciencedirect.com/science/article/pii/0022404975900043},
	number = {2},
	urldate = {2016-10-27},
	journal = {Journal of Pure and Applied Algebra},
	author = {Robinson, Derek JS},
	year = {1975},
	pages = {155--164},
}

Downloads: 0